# SDR UPS204020

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Part number: 651757011
- Condition: Cracked
- Location: Bs 294-304
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINT FOUND CRACKED MOP SILL AT STA 294 TO 304 LBL 52 WL 208.  REMOVED CRACKED MOP SILL, INSTALLED NEW MOP SILL IAW SRM 51-10-1, 51-10-2, 51-20-2, AND MM 51-20-151.
